# SDR RRXA96013

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951R
- Make and model: Doug DC-8-63
- Aircraft serial: 46092
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

KDFW - FLT 22 - AFTER TAKEOFF AT KDAY DOORS NOT LATCH LIGHT CAME ON UPON GEAR RETRACTION WITH RIGHT ALT GEAR DOOR WARNING LIGHT ON.  RECYCLED SEVERAL TIMES NO HELP.  PROCEEDED TO DESTINATION.  MAINTENANCE CLEANED AND LUBED GEAR DOOR UP LATCH AND INSPECTED GEAR DOOR UPLATCH MECHANISM AND RIGGING.  NO DEFECT NOTED.  JACKED AIRPLANE AND SWUNG GEAR 10 TIMES.  OPS CHECKED GOOD NO DEFECT NOTED.  (M)
